MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-060-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: guide wire: glide wire, magic torque, platinum plus exchange, stabilizer plus; guide cath: 5 fr aquatempo.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported deployment issue.The additional therapy was due to case circumstances.A review of the job traveler for this product could not be performed and the historical data for the reported lot could not be reviewed because the product was not returned for evaluation and the lot number was not reported.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified lesion in the peroneal artery.A supera stent was advanced toward the target lesion and the stent was implanted.Post dilatation was performed due to stent mal-apposition.Additional treatment was required due to a perforation caused by a non-abbott guide wire in the left peroneal artery.Two unsuccessful attempts were made to seal a perforation by inflating a balloon.A 3.5x19mm graftmaster stent system was advanced toward the target lesion.The system was inflated up to 12 atmospheres, the stent was implanted and the perforation was successfully sealed.There was no adverse patient sequela and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5976132
Report Number2024168-2016-06415
Device Sequence Number16318049
Product Code NIP
UDI-Device Identifier08975370026351
UDI-Public(01)08975370026351
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS-65-060-120-P6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2016
Initial Report FDA Received Date09/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR